Discrete approximations of cosine operator functions I

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57011
ISSN:0036-1429OPAC
ISSN:1095-7170OPAC
Parent Title (English):SIAM Journal on Numerical Analysis
Publisher:Society for Industrial and Applied Mathematics (SIAM)
Type:Article
Language:English
Year of first Publication:1982
Release Date:2019/07/02
Volume:19
Issue:6
First Page:1110
Last Page:1128
DOI:https://doi.org/10.1137/0719081
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik